# SDR CA001212015

- Difficulty date: September 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 8,632 hours
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TOWING AIRCRAFT TO HANGER, THE NOSE LANDING GEAR COLLAPSED AND RETRACTED, CAUSING CONSIDERABLE DAMAAGE TO THE AIRCRAFT. NOSE LANDING GEAR SELECTOR VALVE FAILURE AND PREVIOUS BRAKE SYSTEM PROBLEMS.STRUCTURE REPAIR CARRIED OUT, NOSE LANDING GEAR CHANGED, REPLACED NOSE LANDING GEAR SELECTOR VALVE (P/N 750006000),  AND BRAKE CONTROL VALVE. NOSE GEAR OPERATION CHECK CARRIED OUT.
